MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401453
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ambicor penile prosthesis (app) was malfunctioning and needs replacement.There were no patient complications.
 
Additional Manufacturer Narrative
B3: date of event: unknown, used the first day of the aware month.
 
Additional Manufacturer Narrative
B3 date of event: unknown, used the first day of the aware month.
 
Event or Problem Description
It was reported that the ambicor penile prosthesis (app) was malfunctioning and was replaced.The device was replaced with an inflatable penile prosthesis (ipp).There were no patient complications.

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16718052
Report Number2124215-2023-16917
Device Sequence Number1649446
Product Code FHW
UDI-Device Identifier00878953000978
UDI-Public00878953000978
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2014
Device Model Number72401453
Device Catalogue Number72401453
Device Lot Number609879004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale